Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28620
Title: Structured backward errors for generalized saddle point systems
Authors: Chen, XS
Li, W
Chen, X 
Liu, J
Keywords: Frobenius norm
Generalized saddle point system
Structured backward error
Issue Date: 2012
Publisher: North-Holland
Source: Linear algebra and its applications, 2012, v. 436, no. 9, p. 3109-3119 How to cite?
Journal: Linear algebra and its applications 
Abstract: In this paper we investigate structured backward errors for three kinds of generalized saddle point systems where the matrix is not symmetric and its (2,2) block is not zero and has perturbations. Computable formula of backward errors are derived. The expressions are useful for testing the stability of practical algorithms.
URI: http://hdl.handle.net/10397/28620
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2011.10.012
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

49
Last Week
1
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.